# SDR USAA051225

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N871227LF
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1675 UNDER DOOR 4L THRESHOLD LBL 62; LEVEL 1 CORROSION; TASK C53-251-03.  REMOVED & REPLACE SUPPORT, FABRICATED PART PER SRM 53-60-15, 51-10-02, 51-40-02, DWG 146N8712, DEFECT SIZE: .5" W X 2.0"L X .063"D.
